# SDR WK42004F00003

- Difficulty date: February 10, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N353CA
- Make and model: Rkwell NA26560
- Aircraft serial: 306028
- Engine: Pwa JT12A6A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 265K682
- Part serial: 32680052
- Condition: Damaged
- Location: Mlg
- Part time: 31 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER TREAD CHUNKED AFTER 23 LANDINGS ON RT TIRE.  THE REVISION IS TO THE SN OF THE TIRE WHICH HAS THE DAMAGE TO IT.  THE PREVIOUS SN WAS TO THE WHEEL ASSY ITSELF AND NOT THE DEFECTIVE PART(TIRE).
